# SDR 0204109866

- Difficulty date: December 18, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 57,932 hours, 55,824 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT ATTENDANT REPORTED ELECTRICAL SMELL IN REAR OF AIRCRAFT. NO REPORT OF SMOKE. FLIGHT RETURNED AND LANDED WITHOUT INCIDENT. TROUBLESHOOTING ACCORDING TO MM INDICATED NO ANOMALIES. AIRCRAFT RETURNED TO SERVICE.
